# SDR HEEA968663

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3207T
- Make and model: Aerosp SA315B
- Aircraft serial: 2441
- Engine: Tmeca ARTOUSTE3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 345437A23
- Condition: Making Metal
- Location: Internal
- Part time: 1,362 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE IS MAKING METAL.
